# SDR MALA060613

- Difficulty date: November 23, 2006
- Submitted: November 29, 2006
- Operation: Air carrier
- Aircraft: N453XJ
- Make and model: Saab 340B
- Aircraft serial: 340B453
- Aircraft time: 18,620 hours, 20,120 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SMELLING SMOKE IN COCKPIT WHEN THE AVIONICS WAS TURNED ON.  INSPECTED THE AIRCRAFT AND COULD NOT FIND SMOKE SMELL.  ALL ELECTRICAL SYSTEM TEST NORMAL.
